Jump to content
helplinedonate

Search the Community

Showing results for tags 'care givers'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Forum Information
    • Discussion Corner Announcements
    • PF Forum Member Service Center
    • Frequently Asked Questions - How Do I...???
  • Medical Questions
    • Ask The Doctor
    • Ask The Surgical Team
    • Ask about Nutrition
    • Ask the Pharmacist
    • PregĂșntele al MĂ©dico
    • Talk To A Speech Clinician
  • Unmoderated Discussion
    • Open Forum
    • Newly Diagnosed
    • Caregivers Forum
    • Young Onset Forum
    • DBS Forum

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


AIM


MSN


Website URL


ICQ


Yahoo


Jabber


Skype


Location


Interests

Found 1 result

  1. mariam

    Suicide

    About an hour ago I came across a site that provided guidance to physicians. The guidance entailed informing the recipients of sinemet of possible side effects. Two of those side effects resonated with me - depression and suicide idealization. I took my precious wife to three different neurologists. Not one mentioned these side effects. NOT ONE!!! I blame myself for not reading the small print that comes with the medication (at this point I do not know if these are even identified in the material). As you stated, the nonmotor symptoms of PD will have a bigger impact on the quality of ones life than the motor symptoms. I would encourage you to make a discussion of these side effects to be integral with the very first visit. I would even further suggest that the caregiver be taken aside and informed of the warning signs of these side effects. Unfortunately, as the care giver for my precious wife, I focused on the motor symptoms. For the rest of my life I will suffer for not paying enough attention to the nonmotor symptoms. I presume you can guess why.
×